Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn algorithm to compute Liouvillian solutions of prime order linear difference–differential equations
Author(s) Ruyong Feng, Michael F. Singer, Min Wu
TypeArticle in Journal
AbstractA normal form is given for integrable linear difference–differential equations σ ( Y ) = A Y , δ ( Y ) = B Y , which is irreducible over C ( x , t ) and solvable in terms of Liouvillian solutions. We refine this normal form and devise an algorithm to compute all Liouvillian solutions of such kinds of systems of prime order.
KeywordsLinear difference–differential equations, Normal form, Algorithm, Liouvillian solutions
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717109001461
LanguageEnglish
JournalJournal of Symbolic Computation
Volume45
Number3
Pages306 - 323
Year2010
Edition0
Translation No
Refereed No
Webmaster